# SDR AALA201809265011

- Difficulty date: September 23, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 52,983 hours, 21,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496444
- Condition: Corroded
- Location: Bs 500a-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO, RIGHT TRANSITION PANEL, BS 500A - 500I HAD MANY AREAS OF CORROSION.  REPLACED THE TRANSITION PANEL IAW SRM 51-10-2 PAR 9, AND SRM 53-00-53-2R.
